Calculation of Bayes premium for conditional elliptical risks

Details

Ressource 1Download: BIB_F08A8AD0E78F.P001.pdf (264.40 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_F08A8AD0E78F
Type
Article: article from journal or magazin.
Collection
Publications
Title
Calculation of Bayes premium for conditional elliptical risks
Journal
Insurance: Mathematics and Economics
Author(s)
Kume A., Hashorva E.
ISSN
0167-6687 (Print)
Publication state
Published
Issued date
2012
Peer-reviewed
Oui
Volume
51
Number
3
Pages
632-635
Language
english
Abstract
In this paper we discuss the calculation of the Bayes premium for conditionally elliptical multivariate risks. In our framework the prior distribution is allowed to be very general requiring only that its probability density function satisfies some smoothness conditions. Based on the previous results of Landsman and Neslehova (2008) and Hamada and Valdez (2008) we show in this paper that for conditionally multivariate elliptical risks the calculation of the Bayes premium is closely related to the Brown identity and the celebrated Stein's lemma.
Keywords
Bayes premium, Credibility premium, Elliptically symmetric distribution, Stein's lemma, Brown identity
Web of science
Open Access
Yes
Create date
13/09/2012 22:43
Last modification date
20/08/2019 16:18
Usage data